# SDR C2XA01IA058

- Difficulty date: January 10, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N14832
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 187
- Aircraft time: 24,756 hours, 26,413 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: S5217640520400
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYZ - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, THE PASSENGER DOOR AFT STEP STRUCTURE WAS FOUND TO BE CRACKED.  MAINTENANCE PERFORMED A DOUBLER REPAIR IN ACCORDANCE WITH ATR42-320 SRM 52-11-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
